# SDR A6WA20121031575

- Difficulty date: October 15, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT FLAP VANE VENT L/E CHAFED.  BLENDED 5 EA AREAS ON RIGHT & LEFT FLAP VANE L/E FOUND 5 AREAS TO BE WITHIN ALLOWABLE DAMAGE LIMITS.  LEFT INBOARD FLAP VANE L/E OUT OF ALLOWABLE LIMITS, REMOVED UNSERVICEABLE L/E AND INSTALLED SERVICEABLE L/E IAW REO 601R-57-52 REV C CRJ 200 SRM 51-42-11, 51-42-13.
